# SDR DL72S960278

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8 ON LT SIDE OF VERT STAB AT FIN STA 180.6 IS CRACKED.  FABRICATED REPAIR ANGLE IAW MM 55-30-0 PG 803.
